MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER

ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER
Model Number CSR135-21S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) is working on cx cto.Was able to get gladius mongo gw across cto.He was using a mamba flex mc first.That was unable to cross cto.He asked for corsair pro xs.Was able to advance further, but not totally across cto cap.He did clockwise and counter-clockwise rotations.The cp xs was not advancing ay further.He then went to remove the cp xs.He noticed that the tip of cp xs was broken off, and was stuck on wire.On angio it didn't look like there was calcium but cto cap was extremely hard.Once he removed the body of the cp xs, he removed the gladius mongo guidewire, which had the tip on the mc fused to the wire.So entire tip was removed from patient, nothing left behind.He rewired the vessel, but was unable to advance any microcatheter, or balloon through the cto cap.

Brand Name
CORSAIR PRO XS
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10646533
Report Number3004718255-2020-00161
Device Sequence Number3656613
Product Code DQY
UDI-Device Identifier04547327123662
UDI-Public(01)04547327123662(17)220930(10)191023K061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2020
Report Date (Section F) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberCSR135-21S
Device Catalogue NumberCSR135-21S
Device Lot Number191023K061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/06/2020
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer10/07/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Date Report Sent to FDA10/07/2020